# SDR AU981063

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 7413 · Induction Vibrator
- Part: Vibrator
- Part number: 1038280824
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE START SYSTEM VIBRATOR FAULTY.  INVESTIGATION FOUND THE CONTACT PO INTS FAILED CLOSED DUE TO A FAULTY CONDENSER.
